Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 2, 2019, 6:53 PM EDT for Berks County, Pennsylvania. It was in force for 37 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2019, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 2, 2019, 7:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:54 PM EDT | TSTM WND DMG | 1 Ene Brecknock Twp., PA | REPORTS OF TREES DOWN ON GILL ROAD, KURTZ MILL ROAD, AND CANDY ROAD IN BRECKNOCK TWP. TIME ESTIMATED FROM RADAR. |
| Jun 2, 6:54 PM EDT | HAIL 0.25 | 1 N New Morgan, PA | |
| Jun 2, 6:55 PM EDT | TSTM WND GST 48 | Reading Regional Airpor, PA | |
| Jun 2, 7:15 PM EDT | TSTM WND GST 50 | Pottstown, PA | ESTIMATED 40 TO 50 MPH WIND GUST. TIME ESTIMATED FROM RADAR. |
| Jun 2, 7:15 PM EDT | HAIL 0.25 | Pottstown, PA | |
| Jun 2, 7:22 PM EDT | TSTM WND DMG | 3 E Gilbertsville, PA | MPING REPORT OF TREES AND POWER LINES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 2, 7:25 PM EDT | HAIL 0.25 | Gilbertsville, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695 WWUS81 KPHI 022253 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 653 PM EDT Sun Jun 2 2019 PAZ060-101-103-022330- Western Montgomery-Western Chester-Berks- 653 PM EDT Sun Jun 2 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WEST CENTRAL MONTGOMERY AND NORTH CENTRAL CHESTER COUNTIES... At 652 PM EDT, a strong thunderstorm was located near New Morgan, or 7 miles south of Reading, moving east at 55 mph. Wind gusts up to 50 mph and half inch hail are possible with this storm. Locations impacted include... Reading, Pottstown, Wyomissing, Birdsboro, Collegeville, Kutztown, Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe, Wernersville, Topton, Elverson, Bechtelsville, Lyons, New Morgan, Spring Ridge, Pughtown and Gilbertsville. If outdoors, consider seeking shelter inside a building. LAT...LON 4056 7571 4018 7545 4014 7588 4033 7617 TIME...MOT...LOC 2252Z 248DEG 49KT 4023 7594 $$ Davis
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 2, 6:19 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 2, 6:19 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 619 PM EDT Sun Jun 2 2019 .SYNOPSIS... A strong cold front will cross the area this evening and during the early overnight hours. High pressure in the Ohio Valley Monday will build across our area Monday night into Tuesday before shifting offshore by later Tuesday. A warm front should move through Tuesday night into Wednesday, then a cold front arrives Thursday before stalling to our south Friday into Saturday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 630 update: Mostly minor changes to PoPs based on current radar trends. Otherwise going forecast remains on track with strong to severe thunderstorms currently over Delmarva/Chester County generally tracking into the PHI metro and southern/central NJ over the next couple hours. Another band of weaker showers with embedded thunder will move into eastern PA/NW NJ over the next couple hours as well. Previous discussion: A severe thunderstorm watch is in effect for the entire CWA (save the southern Poconos) until 10 PM. The atmosphere has heated up and there is sufficient shear to produce the severe weather today. We have already issued a few warnings already and a batch of convective cells are presently developing across the PHL metro areas attm. Heavy rains are also possible with the activity this afternoon. Please heed our issued warnings and go indoors right away if threatening weather approaches. After the front passes, a colder NW winds will develop across the area. Temperatures will cool into the low/mid 50s across the NW areas overnight and low 60s across Delmarva. Winds will become gusty later tonight with gusts up to 25 mph possible. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... High pressure will build towards the area Monday. It will be a fair weather day with a dry cool breeze. Temperatures will only top out in the low/mid 60s across the north and around 70 for Philadelphia and Delmarva areas. Winds will be from the west/northwest at 10 to 15 mph with gusts up to 25 mph. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... This section will be updated shortly. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight... Showers and thunderstorms with lower CIGS/VSBYS will continue to progress NW to SE across the region this evening and during the early overnight. Timing of the lower conditions is moderate confid with mostly VFR between the showers/tstms. Southwest to west winds 10 to 15 knots early. Improving conditions, back to VFR behind the front later tonight. Winds will shift to NW with gusts to 15/20 knots behind the front. Monday...VFR expected thru the day with gusty W to NW winds up to 20 knots during the late morning and early afternoon. Mostly clear skies with some Cu/Sc across the southern Poconos and northern NJ. Outlook... This section will be updated shortly. && .MARINE... While winds and seas will remain below SCA conditions tonight and Monday, there will be times when some of the gusts get close to SCA conditions. One period is this evening in the warm south wind ahead of the front. The other is behind the front when the NW wind kicks in. Since confid is SCA is not the best, we will hold off for now and just indicate some Gusts to 20 knots. The main hazard this evening will be the possibility for tstms with gusty winds this evening. A severe thunderstorm watch is in effect for Delaware Bay until 10 pm. Outlook... This section will be updated shortly. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Carr/O'Hara Short Term...O'Hara Long Term...CMS Aviation...CMS/O'Hara Marine...CMS/O'Hara
Hazardous weather outlook, Jun 2, 3:27 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 327 PM EDT Sun Jun 2 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ060>062-070-071-101>106-031930- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 327 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ054-055-031930- Carbon-Monroe- 327 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-031930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 327 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-031930- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 327 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-031930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 327 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 2, 6:24 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 2 E WILLOWDALE 39.87N 75.68W
06/02/2019 E0.25 INCH CHESTER PA PUBLIC
MPING REPORT.
0247 PM HAIL KENNETT SQUARE 39.85N 75.71W
06/02/2019 E0.25 INCH CHESTER PA PUBLIC
0303 PM HAIL THORNBURY TWP 39.93N 75.53W
06/02/2019 M0.75 INCH DELAWARE PA TRAINED SPOTTER
0310 PM HAIL AUGUSTINE 39.77N 75.56W
06/02/2019 E0.75 INCH NEW CASTLE DE PUBLIC
UP TO PEA SIZED HAIL REPORTED IN NORTH
WILMINGTON.
0313 PM HAIL 1 N NEWLIN TWP 39.92N 75.70W
06/02/2019 E0.75 INCH CHESTER PA PUBLIC
MPING REPORT.
0319 PM HAIL 1 NE PENNSAUKEN 39.96N 75.06W
06/02/2019 E0.25 INCH CAMDEN NJ PUBLIC
ONE-QUARTER TO ONE-HALF INCH HAIL REPORTED
IN PENNSAUKEN.
0321 PM HAIL POCOPSON TWP 39.91N 75.64W
06/02/2019 E1.00 INCH CHESTER PA PUBLIC
TIME ESTIMATED FROM RADAR.
0324 PM HAIL PHOENIXVILLE 40.13N 75.51W
06/02/2019 E0.75 INCH CHESTER PA PUBLIC
0326 PM HAIL MOORESTOWN 39.97N 74.94W
06/02/2019 E0.75 INCH BURLINGTON NJ PUBLIC
0329 PM HAIL KING OF PRUSSIA 40.09N 75.38W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
0330 PM HAIL 2 WNW KING OF PRUSSIA 40.11N 75.42W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
MPING REPORT.
0330 PM HAIL WEST CHESTER 39.96N 75.60W
06/02/2019 E0.75 INCH CHESTER PA PUBLIC
0335 PM HAIL 2 SSW CHEYNEY 39.91N 75.54W
06/02/2019 E0.25 INCH DELAWARE PA PUBLIC
MPING REPORT.
0337 PM HAIL GLEN MILLS 39.92N 75.49W
06/02/2019 E0.75 INCH DELAWARE PA TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED IN GLEN
MILLS.
0340 PM HAIL 1 ESE RANCOCAS 40.01N 74.85W
06/02/2019 E0.75 INCH BURLINGTON NJ TRAINED SPOTTER
UP TO PENNY SIZE HAIL REPORTED IN
WILLINGBORO.
0349 PM HAIL LIMA 39.92N 75.44W
06/02/2019 E0.88 INCH DELAWARE PA TRAINED SPOTTER
0350 PM HAIL MEDIA 39.92N 75.38W
06/02/2019 E0.25 INCH DELAWARE PA PUBLIC
0351 PM HAIL NWS MOUNT HOLLY 40.01N 74.82W
06/02/2019 E0.25 INCH BURLINGTON NJ OFFICIAL NWS OBS
PEA SIZED HAIL REPORTED AT THE NWS OFFICE.
0353 PM HAIL GLEN MILLS 39.92N 75.49W
06/02/2019 E0.75 INCH DELAWARE PA PUBLIC
TIME ESTIMATED FROM RADAR.
0355 PM HAIL COLUMBUS 40.08N 74.72W
06/02/2019 E1.00 INCH BURLINGTON NJ PUBLIC
0355 PM HAIL EAST NORRITON 40.16N 75.34W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
0356 PM HAIL 1 N UPPER DUBLIN TWP 40.17N 75.20W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
MPING REPORT.
0405 PM HAIL BURLINGTON TWP 40.07N 74.83W
06/02/2019 E0.25 INCH BURLINGTON NJ PUBLIC
0408 PM HAIL WARMINSTER 40.21N 75.10W
06/02/2019 E0.25 INCH BUCKS PA PUBLIC
0414 PM HAIL WYNCOTE 40.09N 75.15W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
TIME ESTIMATED FROM RADAR.
0415 PM HAIL GLENSIDE 40.10N 75.15W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
0415 PM HAIL ABINGTON 40.12N 75.13W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
0417 PM HAIL ABINGTON 40.12N 75.13W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
0420 PM HAIL NORTHEAST PHILADELPHIA 40.09N 75.02W
06/02/2019 E0.25 INCH PHILADELPHIA PA PUBLIC
TIME ESTIMATED FROM RADAR.
0423 PM HAIL MANAHAWKIN 39.69N 74.26W
06/02/2019 M0.75 INCH OCEAN NJ TRAINED SPOTTER
0428 PM HAIL SOMERTON 40.12N 75.01W
06/02/2019 E0.25 INCH PHILADELPHIA PA PUBLIC
0430 PM HAIL 1 NE SOMERTON 40.13N 75.00W
06/02/2019 E0.25 INCH BUCKS PA PUBLIC
MPING REPORT.
0434 PM HAIL 1 ENE LOWER MAKEFIELD T 40.23N 74.83W
06/02/2019 E0.25 INCH BUCKS PA PUBLIC
MPING REPORT.
0440 PM HAIL 3 S CLARKSBURG 40.15N 74.44W
06/02/2019 E0.25 INCH MONMOUTH NJ PUBLIC
0440 PM HAIL 2 WSW EWING 40.26N 74.83W
06/02/2019 E0.25 INCH MERCER NJ PUBLIC
0500 PM HAIL TUCKERTON 39.60N 74.34W
06/02/2019 E0.75 INCH OCEAN NJ PUBLIC
0608 PM HAIL 1 SE NEW LONDON TWP. 39.78N 75.86W
06/02/2019 E0.25 INCH CHESTER PA PUBLIC
MPING REPORT.
0614 PM HAIL 1 S WEST GROVE 39.80N 75.83W
06/02/2019 E0.25 INCH CHESTER PA COCORAHS
&&Special weather statement, Jun 2, 6:24 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Sun Jun 2 2019
DEZ001-002-MDZ008-012-NJZ016-021-PAZ060-070-101-102-022300-
Kent-New Castle-Cecil-Kent-Salem-Cumberland-Delaware-Western
Chester-Eastern Chester-Berks-
624 PM EDT Sun Jun 2 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...NORTHERN
KENT...NORTHEASTERN KENT...CECIL...WESTERN CUMBERLAND...WESTERN
SALEM...SOUTH CENTRAL BERKS...CHESTER AND WESTERN DELAWARE
COUNTIES...
At 624 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Gretna Heights to near Delaney
Corner. Movement was east at 40 mph.
Wind gusts up to 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Reading, Wilmington, Newark, Bridgeton, Middletown, Elkton, Calvert,
Pennsville, Coatesville, Wyomissing, Smyrna, Carneys Point,
Downingtown, Elsmere, Kennett Square, New Castle, Penns Grove, Salem,
Oxford and Sinking Spring.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4035 7597 3922 7505 3923 7517 3940 7544
3946 7554 3957 7551 3962 7557 3970 7553
3962 7561 3946 7559 3924 7540 3925 7574
3973 7612 3973 7610 4008 7593 4014 7588
4032 7616
TIME...MOT...LOC 2224Z 266DEG 35KT 4021 7644 3932 7571
SFJLocal storm report, Jun 2, 6:29 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 1 SE WEST GROVE 39.81N 75.81W
06/02/2019 E0.25 INCH CHESTER PA TRAINED SPOTTER
&&
MEOLALocal storm report, Jun 2, 6:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL WILMINGTON 39.75N 75.56W
06/02/2019 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED IN
WILMINGTON.
&&
MEOLALocal storm report, Jun 2, 6:53 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL MONROE PARK 39.78N 75.53W
06/02/2019 M1.00 INCH NEW CASTLE DE TRAINED SPOTTER
&&
MEOLASpecial weather statement, Jun 2, 6:53 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 653 PM EDT Sun Jun 2 2019 PAZ060-101-103-022330- Western Montgomery-Western Chester-Berks- 653 PM EDT Sun Jun 2 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WEST CENTRAL MONTGOMERY AND NORTH CENTRAL CHESTER COUNTIES... At 652 PM EDT, a strong thunderstorm was located near New Morgan, or 7 miles south of Reading, moving east at 55 mph. Wind gusts up to 50 mph and half inch hail are possible with this storm. Locations impacted include... Reading, Pottstown, Wyomissing, Birdsboro, Collegeville, Kutztown, Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe, Wernersville, Topton, Elverson, Bechtelsville, Lyons, New Morgan, Spring Ridge, Pughtown and Gilbertsville. If outdoors, consider seeking shelter inside a building. LAT...LON 4056 7571 4018 7545 4014 7588 4033 7617 TIME...MOT...LOC 2252Z 248DEG 49KT 4023 7594 Davis
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:21 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 39 min |
| Jun 2, 3:54 PM EDT | Special Weather Statement | PHI | Mercer | 36 min |
| Jun 2, 4:26 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jun 2, 4:28 PM EDT | Special Weather Statement | PHI | Monmouth | 32 min |
| Jun 2, 4:29 PM EDT | Special Marine Warning | PHI | 37 min | |
| Jun 2, 4:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 2, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 20 min |
| Jun 2, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 38 min |
| Jun 2, 5:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 2, 6:07 PM EDT | Special Marine Warning | PHI | 21 min | |
| Jun 2, 6:24 PM EDT | Special Weather Statement | PHI | Salem | 36 min |
| Jun 2, 6:27 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 2, 6:43 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 49 min |
| Jun 2, 7:14 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 46 min |
| Jun 2, 7:45 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 2, 7:51 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 39 min |
| Jun 2, 7:56 PM EDT | Special Weather Statement | PHI | Mercer | 34 min |
| Jun 2, 2:32 PM EDT | Special Weather Statement | PHI | Delaware | 28 min |
| Jun 2, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 50 min |
| Jun 2, 3:15 PM EDT | Special Weather Statement | PHI | Philadelphia | 30 min |
| Jun 2, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 42 min |
| Jun 2, 3:55 PM EDT | Special Weather Statement | PHI | Delaware | 35 min |
| Jun 2, 4:01 PM EDT | Special Weather Statement | PHI | Bucks | 29 min |
| Jun 2, 4:29 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery, Philadelphia | 31 min |
| Jun 2, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 44 min |
| Jun 2, 7:34 PM EDT | Special Weather Statement | PHI | Philadelphia | 26 min |
| Jun 2, 7:36 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 2, 7:08 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 37 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.